Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 840345, 11 pages
http://dx.doi.org/10.1155/2012/840345
Review Article

Incomplete Bivariate Fibonacci and Lucas 𝑝 -Polynomials

1Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Education, Başkent University, Baglica, 06810 Ankara, Turkey

Received 26 November 2011; Accepted 8 February 2012

Academic Editor: Gerald Teschl

Copyright © 2012 Dursun Tasci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Djordjević, β€œGenerating functions of the incomplete generalized Fibonacci and generalized Lucas numbers,” The Fibonacci Quarterly, vol. 42, no. 2, pp. 106–113, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  2. P. Filipponi, β€œIncomplete Fibonacci and Lucas numbers,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 45, no. 1, pp. 37–56, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. Á. Pintér and H. M. Srivastava, β€œGenerating functions of the incomplete Fibonacci and Lucas numbers,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 48, no. 3, pp. 591–596, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. G. B. Djordjević and H. M. Srivastava, β€œIncomplete generalized Jacobsthal and Jacobsthal-Lucas numbers,” Mathematical and Computer Modelling, vol. 42, no. 9-10, pp. 1049–1056, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. N. Tuglu, E. G. Kocer, and A. Stakhov, β€œBivariate Fibonacci like p-polynomials,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10239–10246, 2011. View at Publisher Β· View at Google Scholar
  6. E. G. Kocer and N. Tuglu, β€œThe Binet formulas for the Pell and Pell-Lucas p-numbers,” Ars Combinatoria, vol. 85, pp. 3–17, 2007. View at Google Scholar
  7. D. Tasci and M. C. Firengiz, β€œIncomplete Fibonacci and Lucas p-numbers,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1763–1770, 2010. View at Publisher Β· View at Google Scholar
  8. D. Tasci, M. Cetin Firengiz, and G. B. Djordjević, β€œIncomplete Pell and Pell-Lucas p-numbers,” Submit.
  9. T. Koshy, Fibonacci and Lucas Numbers with Applications, Pure and Applied Mathematics, Wiley, New York, NY, USA, 2001.